Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Would Over dose of 7.5 grams/day Paracetamol cause any problem ?

Would Over dose of 7.5 grams/day (Paracetamol) would be fatal if repeated for two days? Dear Doctor ,My friend has consumed 10 pills of P750 (a Paracetamol medi.) three days ago & again today he has consumed Dolo 650mg X 10pills. This was intentional to get attention of his Step mom & Dad. Would this cause any fatal effect to him?? He is alright as of now. But is sleeping a lot.
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Paracetamol taken in execcesive dose can be liver toxic.
patient are asymptomatic for first 48 hours sometimes.
but with this much overdose he should be referred to physician.
the symptoms of liver toxicity are low blood sugar,easy bleeding tendancy,hepatoencephalopathy.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor